MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 31GA 8MM 10BAG 500 PL/WG; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 31GA 8MM 10BAG 500 PL/WG; PISTON SYRINGE
Model Number 928856
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 9217849, medical device expiration date: 2024-08-31, device manufacture date: 2019-08-05, medical device lot #: unknown, medical device expiration date: unknown, device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that an unspecified number of syringes 1.0ml 31ga 8mm 10bag 500 pl/wg experienced an inability or difficulty to aspirate.Product defect was noted during use.The following information was provided by the initial reporter: material no.928856 batch no.9217849, unknown.Verbatim: distributor consumer reported that she is not able to draw insulin with syringes.Stated, all syringes she attempted to use so far are not working, (count unknown) stated, she purchased two boxes and both boxes had issue.Lot: 9217849, catalog: 928856, date of event: unknown, samples available.Lot: unknown, catalog: 928856, date of event: unknown.
 
Additional Manufacturer Narrative
Investigation: customer returned (10) 1cc, 8mm, 31g walgreens syringes in an open poly bag from lot # 9217849.Customer states that syringes are not drawing up insulin.All returned syringes were tested and all were able to draw and expel properly without any observed defects.A review of the device history record was completed for batch# 9217849.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Root cause cannot be determined at this time as the issue is unconfirmed.
 
Event or Problem Description
It was reported that an unspecified number of syringes 1.0ml 31ga 8mm 10bag 500 pl/wg experienced an inability or difficulty to aspirate.Product defect was noted during use.The following information was provided by the initial reporter: material no.928856 batch no.9217849, unknown.Verbatim: distributor consumer reported that she is not able to draw insulin with syringes.Stated, all syringes she attempted to use so far are not working, (count unknown) stated, she purchased two boxes and both boxes had issue lot: 9217849 catalog: 928856 date of event: unknown samples available.Lot: unknown catalog: 928856 date of event: unknown.

Brand Name
SYRINGE 1.0ML 31GA 8MM 10BAG 500 PL/WG
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
brett wilko
9450 south state street
sandy, UT 84070
8015652341
MDR Report Key9826504
Report Number1920898-2020-00241
Device Sequence Number19021154
Product Code FMF
UDI-Device Identifier00311917048130
UDI-Public00311917048130
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number928856
Device Catalogue Number928856
Device Lot NumberSEE H.10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 02/21/2020
Supplement Date Received by Manufacturer02/21/2020
Initial Report FDA Received Date03/12/2020
Supplement Report FDA Received Date03/17/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown